# SDR NACA2019012200020

- Difficulty date: January 22, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N303KH
- Make and model: Boeing 737319
- Aircraft serial: 25606
- Aircraft time: 41,819 hours, 46,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: BS500A - BS500B RIGHT HAND BAFFLE INTERCOSTAL CRACKED IN RADIUS. CORRECTIVE ACTION: BS 500A TO BS 500B RT BAFFLE INTERCOSTAL REPLACED WITH MADE REPAIR IAW REF DWG PL 69-41473 REV P- SERVICEABLE.
